Metrization, paracompactness, and real-valued functions II
Fundamenta Mathematicae, Tome 104 (1979) no. 1, pp. 13-20
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
J. Guthrie 1 ; Michael Henry 1
@article{10_4064_fm_104_1_13_20,
author = {J. Guthrie and Michael Henry},
title = {Metrization, paracompactness, and real-valued functions {II}},
journal = {Fundamenta Mathematicae},
pages = {13--20},
year = {1979},
volume = {104},
number = {1},
doi = {10.4064/fm-104-1-13-20},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-104-1-13-20/}
}
TY - JOUR AU - J. Guthrie AU - Michael Henry TI - Metrization, paracompactness, and real-valued functions II JO - Fundamenta Mathematicae PY - 1979 SP - 13 EP - 20 VL - 104 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-104-1-13-20/ DO - 10.4064/fm-104-1-13-20 LA - en ID - 10_4064_fm_104_1_13_20 ER -
J. Guthrie; Michael Henry. Metrization, paracompactness, and real-valued functions II. Fundamenta Mathematicae, Tome 104 (1979) no. 1, pp. 13-20. doi: 10.4064/fm-104-1-13-20
Cité par Sources :